Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 31, Issue 3


Locally conformal symplectic structures on Lie algebras of type I and their solvmanifolds

Marcos Origlia
  • Corresponding author
  • KU Leuven Kulak, E. Sabbelaan 53, BE-8500 Kortrijk, Belgium; and FaMAF-UNC, CIEM-CONICET, Ciudad Universitaria, 5000 C√≥rdoba, Argentina
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-11-23 | DOI: https://doi.org/10.1515/forum-2018-0200


We study Lie algebras of type I, that is, a Lie algebra ūĚĒ§ where all the eigenvalues of the operator adX are imaginary for all X‚ąąūĚĒ§. We prove that the Morse‚ÄďNovikov cohomology of a Lie algebra of type I is trivial for any closed 1-form. We focus on locally conformal symplectic structures (LCS) on Lie algebras of type I. In particular, we show that for a Lie algebra of type I any LCS structure is of the first kind. We also exhibit lattices for some 6-dimensional Lie groups of type I admitting left invariant LCS structures in order to produce compact solvmanifolds equipped with an invariant LCS structure.

Keywords: Locally conformal symplectic structure; Lie algebras of type I; locally conformal Kähler metric; Vaisman metric; lattice; solvmanifold

MSC 2010: 22E25; 53C15; 53D05; 53C55; 22E40


  • [1]

    M. A. Alvarez, M. C. Rodr√≠guez-Vallarte and G. Salgado, Contact nilpotent Lie algebras, Proc. Amer. Math. Soc. 145 (2017), no. 4, 1467‚Äď1474. Web¬†of¬†ScienceGoogle¬†Scholar

  • [2]

    A. Andrada, M. L. Barberis, I. G. Dotti and G. P. Ovando, Product structures on four dimensional solvable Lie algebras, Homology Homotopy Appl. 7 (2005), no. 1, 9‚Äď37. CrossrefGoogle¬†Scholar

  • [3]

    A. Andrada, A. Fino and L. Vezzoni, A class of Sasakian 5-manifolds, Transform. Groups 14 (2009), no. 3, 493‚Äď512. Web¬†of¬†ScienceCrossrefGoogle¬†Scholar

  • [4]

    A. Andrada and M. Origlia, Vaisman solvmanifolds and relations with other geometric structures, preprint (2017), https://arxiv.org/abs/1709.01567.

  • [5]

    A. Andrada and M. Origlia, Lattices in almost abelian Lie groups with locally conformal K√§hler or symplectic structures, Manuscripta Math. 155 (2018), no. 3‚Äď4, 389‚Äď417. CrossrefGoogle¬†Scholar

  • [6]

    D. Angella, G. Bazzoni and M. Parton, Structure of locally conformally symplectic Lie algebras and solvmanifolds, preprint (2017), https://arxiv.org/abs/1704.01197; to appear in Ann. Sc. Norm. Super. Pisa Cl. Sci. (5).

  • [7]

    V. Apostolov and G. Dloussky, Locally conformally symplectic structures on compact non-K√§hler complex surfaces, Int. Math. Res. Not. IMRN 2016 (2016), no. 9, 2717‚Äď2747. CrossrefGoogle¬†Scholar

  • [8]

    L. Arnold, Random Dynamical Systems, SpringerMonogr. Math., Springer, Berlin, 1998. Google Scholar

  • [9]

    L. Auslander, L. Green and F. Hahn, Flows on Homogeneous Spaces, Ann. of Math. Stud. 53, Princeton University Press, Princeton, 1963. Google Scholar

  • [10]

    A. Banyaga, On the geometry of locally conformal symplectic manifolds, Infinite Dimensional Lie groups in Geometry and Representation Theory (Washington, DC 2000), World Scientific, River Edge (2002), 79‚Äď91. Google¬†Scholar

  • [11]

    M. L. Barberis, I. Dotti and A. Fino, Hyper-K√§hler quotients of solvable Lie groups, J. Geom. Phys. 56 (2006), no. 4, 691‚Äď711. CrossrefGoogle¬†Scholar

  • [12]

    G. Bazzoni, Locally conformally symplectic and Kähler geometry, preprint (2017), https://arxiv.org/abs/1711.02440.

  • [13]

    G. Bazzoni and J. C. Marrero, On locally conformal symplectic manifolds of the first kind, Bull. Sci. Math. 143 (2018), 1‚Äď57. CrossrefWeb¬†of¬†ScienceGoogle¬†Scholar

  • [14]

    M. de Le√≥n, B. L√≥pez, J. C. Marrero and E. Padr√≥n, On the computation of the Lichnerowicz‚ÄďJacobi cohomology, J. Geom. Phys. 44 (2003), no. 4, 507‚Äď522. CrossrefGoogle¬†Scholar

  • [15]

    A. Diatta, Left invariant contact structures on Lie groups, Differential Geom. Appl. 26 (2008), no. 5, 544‚Äď552. CrossrefWeb¬†of¬†ScienceGoogle¬†Scholar

  • [16]

    J. Dixmier, Cohomologie des alg√®bres de Lie nilpotentes, Acta Sci. Math. Szeged 16 (1955), 246‚Äď250. Google¬†Scholar

  • [17]

    Y. Eliashberg and E. Murphy, Making cobordisms symplectic, preprint (2015), https://arxiv.org/abs/1504.06312.

  • [18]

    P. Gauduchon, A. Moroianu and L. Ornea, Compact homogeneous lcK manifolds are Vaisman, Math. Ann. 361 (2015), no. 3‚Äď4, 1043‚Äď1048. CrossrefWeb¬†of¬†ScienceGoogle¬†Scholar

  • [19]

    F. Guedira and A. Lichnerowicz, G√©om√©trie des alg√®bres de Lie locales de Kirillov, J. Math. Pures Appl. (9) 63 (1984), no. 4, 407‚Äď484. Google¬†Scholar

  • [20]

    S. Haller, Some properties of locally conformal symplectic manifolds, Infinite Dimensional Lie Groups in Geometry and Representation Theory (Washington, DC 2000), World Scientific, River Edge (2002), 92‚Äď104. Google¬†Scholar

  • [21]

    S. Haller and T. Rybicki, On the group of diffeomorphisms preserving a locally conformal symplectic structure, Ann. Global Anal. Geom. 17 (1999), no. 5, 475‚Äď502. CrossrefGoogle¬†Scholar

  • [22]

    S. Haller and T. Rybicki, Reduction for locally conformal symplectic manifolds, J. Geom. Phys. 37 (2001), no. 3, 262‚Äď271. CrossrefGoogle¬†Scholar

  • [23]

    H. Kasuya, Vaisman metrics on solvmanifolds and Oeljeklaus‚ÄďToma manifolds, Bull. Lond. Math. Soc. 45 (2013), no. 1, 15‚Äď26. CrossrefGoogle¬†Scholar

  • [24]

    B. S. Kruglikov, Symplectic and contact Lie algebras with application to the Monge‚ÄďAmp√®re equation, Tr. Mat. Inst. Steklova 221 (1998), 232‚Äď246. Google¬†Scholar

  • [25]

    H. V. L√™ and J. VanŇĺura, Cohomology theories on locally conformal symplectic manifolds, Asian J. Math. 19 (2015), no. 1, 45‚Äď82. CrossrefGoogle¬†Scholar

  • [26]

    H.-C. Lee, A kind of even-dimensional differential geometry and its application to exterior calculus, Amer. J. Math. 65 (1943), 433‚Äď438. CrossrefGoogle¬†Scholar

  • [27]

    D. V. Millionshchikov, Cohomology of solvable Lie algebras, and solvmanifolds, Mat. Zametki 77 (2005), no. 1, 67‚Äď79. Google¬†Scholar

  • [28]

    J. Milnor, Curvatures of left invariant metrics on Lie groups, Adv. Math. 21 (1976), no. 3, 293‚Äď329. CrossrefGoogle¬†Scholar

  • [29]

    A. L. Onishchik and E. B. Vinberg, Lie Groups and Algebraic Groups. III, Springer, Berlin, 1994. Google Scholar

  • [30]

    G. Ovando, Complex, symplectic and K√§hler structures on four dimensional Lie groups, Rev. Un. Mat. Argentina 45 (2004), no. 2, 55‚Äď68. Google¬†Scholar

  • [31]

    H. Sawai, Vaisman structures on compact solvmanifolds, Geom. Dedicata 178 (2015), 389‚Äď404. CrossrefGoogle¬†Scholar

  • [32]

    I. Vaisman, Locally conformal K√§hler manifolds with parallel Lee form, Rend. Mat. (6) 12 (1979), no. 2, 263‚Äď284. Google¬†Scholar

  • [33]

    I. Vaisman, Generalized Hopf manifolds, Geom. Dedicata 13 (1982), no. 3, 231‚Äď255. Google¬†Scholar

  • [34]

    I. Vaisman, Locally conformal symplectic manifolds, Internat. J. Math. Math. Sci. 8 (1985), no. 3, 521‚Äď536. CrossrefGoogle¬†Scholar

About the article

Received: 2018-08-29

Revised: 2018-10-31

Published Online: 2018-11-23

Published in Print: 2019-05-01

This work was partially supported by CONICET (PIP 11220120100451), ANPCyT (PICT 2014 N√ā¬į 2706), SECyT-UNC (Proyecto ‚ÄúA‚ÄĚ 30720150100731CB) and the Research Foundation Flanders (Project G.0F93.17N).

Citation Information: Forum Mathematicum, Volume 31, Issue 3, Pages 563‚Äď578, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI:¬†https://doi.org/10.1515/forum-2018-0200.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in